# SDR DL757992556

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- System (JASC): 3160 · Central Display
- Part: Light
- Part number: 43467410312257
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

ELECTRICAL SMELL IN COCKPIT FOLLOWED BY SMOKE COMING FROM FWD GLARESHIELD.  PWR REMOVED FROM AIRCRAFT WHICH CAUSED SMOKE TO DISSIPATE.  FOUND BRAKE SOURCE LIGHT ASSY BURNED.  REPLACED WIRE CONNECTORS AND LIGHT ASSY.  NO DAMAGE TO SURROUNDING ASSYS.  LIGHT OPS CKS NORMAL.  MRR PARTS SENT AND PARTS ROUTED TO ATL DEPT 595 FAA LAISON.
